Apr 15, 2009 - 5:59 pm
My father was Dx Stage 4 last Jan. he has been on 4 different types of chemo. The beast just keeps breaking through the treatment. He has been on Abraxane and Carboplatium for the past 3 months, he had been doing OK with this treatment not having too many side effects, he was having the chemo brain and on about the 4 day after treatment he would feel tired and run down but compared to the other chemo he had been on this one was easier.
I noticed on this past Saturday 4/11 he was very edgy we thought it had to do with his up coming scan on 4/23 he gets very nervous. Easter Sunday he had nausea and vomiting and was not able to eat. I know that this type of chemo that is a side effect, however he has not experienced any of these side effects for the past 3 months he has been on this chemo. He has been declining over the past few days, very weak, not able to eat and today had pain in his right side. He scan has been moved up to tomorrow. I know that the beast is in his liver I am just so scared that it has taken over now. I had to push for a scan for tomorrow but got one, they were going to put us off until next Thursday but that wasn't going to happen on my watch. I just pray that if the chemo is no longer working and all signs point to that, that he will be able to get another type. Think of us in your prayers.